Your trusted physician prescribes the medication, and the quantity, whenever it is deemed that you need it. And just as they have prescribed, getting the right medication in the right amount is an essential aspect of your health.
However, the risks of consuming too much of the medication are also real, since high levels of medication can contribute to a drug overdose.
- What is drug overdose?
Too much amount of a toxic substance or a combination of substances can overwhelm the body. If a person is taking medication outside the prescribed amounts, they are at risk of an overdose. An overdose or OD can happen with other substances such as alcohol and abused drugs.
- Why is it bad?
OD can leave serious health impacts on the person. Some of these health consequences can range from pain or discomfort to more life-threatening situations, health complications, and even death.
- What are the signs of an overdose?
Physical and other signs of overdose can be visible. Dilated pupils, unsteady walking, chest pain, difficulty breathing, abnormally high temperatures, and many others are just common physical symptoms.
Managing one’s medication requires adherence to the recommendations set by the physician and the accompanying notes of the medicine’s manufacturer. Whenever you have questions, ask your trusted Independent Pharmacy in Bensenville, Illinois.
At Grand Pharmacy Llc, we have the tools and services you need. Are you looking for Diabetes Supplies?
Get yours packed and shipped with our Free Prescription Delivery. Reach out to us for more details.